# SDR HALA2012071400174

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,236 hours, 33,078 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LP 2 STATUS MESSAGE DISPLAYED AFTER TAKEOFF UNTIL REACHING APPROX 9000 FT.  MESSAGE WENT OUT AND DID NOT REAPPEAR FOR THE REMAINDER OF THE FLIGHT.  TS IAW FIM 26-11-00-101, FIG 104 AND 106.  INSPECTED LOOPS AND VERIFIED SECURITY OF CONNECTIONS ON FIRE LOOPS NO DEFECTS FOUND, RAN FIRE WARNING TEST ALL PASS COWLING CLOSED AND SECURED.
